| Model Number |
TIGHTROPE® II ABS, IMPLANT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1588tn-20 serial/batch number 15318322 was received for investigation.No functional testing was performed due to the damage to the device.Visual evaluation noted that the sutures were frayed.No sharp edges were observed on the button.There was also foreign matter lodged within the button.Per dfu-0147 g.Precautions 1.Acl/pcl/ btb/rt/abs tightrope only: excessive force on the shortening suture strands may break the strands and impair ability to fully seat the implant.Refer to the investigation photos.Complaint allegation is confirmed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture of the device broke while tightening the loop.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.